# SDR N6WA2022041201

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10224
- Aircraft time: 39,668 hours, 28,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT FELL OFF. RESECURED EMER LIGHT IAW CRJ-AMM-33-51-11. LIGHT CHECKS GOOD. AIRCRAFT OK FOR SERVICE.
